# SDR 2000UALA00786

- Difficulty date: December 10, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Aircraft time: 57,687 hours, 34,521 cycles
- Engine: Pwa JT8D15
- Engine time: 59,630 hours, 34,282 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: 700047
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 59,630 hours, 34,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENGINE HIGH ALTITUDE STALL DURING STEADY STATE OPERATION IN LEVEL FLIGHT.  ALTITUDE 33,000 FEET.  ENGINE OPERATION AFTER STALL NORMAL.  *S/D*  DURING BORESCOPE FOUND 13TH STAGE HPC BLADE DISTRESS ON THE NUMBER 3 ENGINE.  REMOVED AND REPLACED ENGINE WITH S/N 696574.  FURTHER INVESTIGATION DURING SHOP VISIT.
